# SDR AALA201602109002

- Difficulty date: February 9, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 78,780 hours, 30,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EXIT MARKING SIGN AFT CABIN, MAIN AISLE, FWD FACING NEEDS 3 BULBS RELAMPED.  REPLACED LIGHT ASSEMBLY & ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-17.
